So yeah, we moved and stuff and things are everywhere and I can't find anything and blah, blah, blah but there are way more important matters to discuss here people.
I am a migraine sufferer {not to be confused with surfer} and back in December my neurologist put me on Topamax. Now this drug I take daily and it has a long list of side effects but I only have a few. Now some might argue that the few I do get should trouble me but alas they do not. That's right. Alas.
My hands and feet randomly go numb and I can get overly tired quicker than the average person should. But when compared to pain rated 8 out of 10 every day, I will take numbness hands down. At least I think they're down. I can't feel them. Kidding.
But some people have horrid side effects on this drug and can't take it all. Like they forget how to speak. So comparatively I'm doing great!
Except.
For about six months now I've been saying things like "Gee I'm shedding a lot". {Yes I use words like alas and gee in everyday sentences. Nerd.} Or, "Check out how much hair I can get when I run my fingers through my hair" or "Hmm, feels like I'm losing a lot of hair lately". But then it turned to "Um, I think I'm losing all my hair. Seriously" or "I don't think this is normal to lose this much hair everyday". Only no one seemed to really be hearing me. That or my hair problems don't really rate high on the scale of things other people worry about.
I have always had really thick hair, as in I used to complain like some kind of idiot about how thick it was. Oh poor me. Well that was before. I have like half left. I kept trying to figure out what the culprit could be once I really decided that it wasn't just in my imagination. I even looked at my medication side effects list but it wasn't listed.
So I finally researched online and sure enough, it's apparently a huge problem. Well crap. The good news for me is that it will grow back but really?? Hair loss? And I have a hard time believing that my neurologist didn't know about this little hiccup. So I stopped taking the stupid medicine and call me vain but I really like my hair and don't especially want to go bald thank you very much.
And honestly I'm nervous about starting another medication that could potentially have other or worse side effects.
But at least I feel vindicated. I knew I was losing all my hair and that I wasn't crazy!
Too bad I was right.
3 hours ago





























.jpg)







